Modafinil - Swollen Feet & (C)Ankles
I have been taking Modafinil with very good results, as far as dissolving sleepiness in the morning, and also allowing me to laser-focus on certain tasks that sometimes become menial or lengthy.
I should note, I have been taking Modvigil, "Marketed by Signature Pharmaceuticals, Ltd., Mumbai" "Manufactured in India by RAB Pharmaceuticals & Research Ltd."
There are manifold types of generic/brand names for Modafinil, which are very similar- Modavigil, Modvigil, Modafigil, etc. I have MODVIGIL.
the package states, "Each uncoated tablet contains : Modafinil U.S.P. 200mg, Excipients q.s."
I had been taking the Modvigil, daily, with no side-effects for approximately 3-4 months, absolutely no negative effects.
However, starting a few weeks ago, my ankles and feet became quite swollen- something I have never experienced before. One friend mentioned I looked like I had Hobbit feet, and I thought that was a pleasant way to put it.
I was concerned, and I pretty quickly came to believe it was the Modvigil. So, I cut it out for a couple days. Within two days, my feet and ankles were back to normal- no swelling, no retaining of water (I assume that is the cause of the swelling.)
So, I then experimented and tried it daily again for about 5 days. The swelling returned. Take one day off, and the swelling disappeared.
Intuitively, and obviously, the proper course would be to either completely do away with supplementing with Modvigil, or (the route I am presently taking) not using 200mg 1x per day taken in the morning, and not using the Modvigil more than five days per week. I have been taking it more like 4 days per week, average.
Any thoughts? Any idea if this could be a Modvigil issue- in other words, would a different brand, Modafinil, for example, be less likely to cause the foot and ankle swelling? Adrafinil?
I appreciate all comments and suggestions. Thank you!